MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PIN,PASSING,2.4MM TROCAR 17; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. PIN,PASSING,2.4MM TROCAR 17; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 7207220
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the 2.4 guide was passed through the 7mm femoral guide, metal particles from the pin were generated when the motor was activated.No significant delay or patient injury reported.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.

Brand Name
PIN,PASSING,2.4MM TROCAR 17
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7443172
Report Number1219602-2018-00456
Device Sequence Number1769415
Product Code LXH
UDI-Device Identifier03596010375315
UDI-Public(01)03596010375315(17)221122(10)50698909
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2022
Device Model Number7207220
Device Catalogue Number7207220
Device Lot Number50698909
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2018
Supplement Date Received by Manufacturer03/22/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR